# SDR SWAA2025122352792

- Difficulty date: December 5, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Wrong Part
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 328 FRAME STRAP FROM S20 - 22R, DOES NOT MATCH WITH CONFIGURATION TASK 5311-I-17336-NG, FIGURE 15 2025-740400.   REPAIRED THE FRAME IAW EA 25-153-03344-WIP1.
